Successful pregnancy in a patient with Sheehan's syndrome.

J. E. Martin, P. C. MacDonald, Norman M Kaplan

Research output: Contribution to journalArticle

10 Scopus citations
Original languageEnglish (US)
Pages (from-to)425-427
Number of pages3
JournalNew England Journal of Medicine
Volume282
Issue number8
Publication statusPublished - Feb 19 1970

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Martin, J. E., MacDonald, P. C., & Kaplan, N. M. (1970). Successful pregnancy in a patient with Sheehan's syndrome. New England Journal of Medicine, 282(8), 425-427.